RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2019, Volume 25, Number 4, Pages 15–30 (Mi timm1666)  

Linear recovery of pseudodifferential operators on classes of smooth functions on an m-dimensional torus. II

D. B. Bazarkhanov

Institute of Mathematics and Mathematical Modeling, Ministry of Education and Science, Republic of Kazakhstan

Abstract: We formulate and discuss a problem of optimal recovery of values $T_af$ of pseudodifferential operators $T_a$ on an $m$-dimensional torus $\mathbb{T}^m$ with symbols $a$ from the classes $\widetilde{\Psi}_{\epsilon \theta}^{\tau\mathtt{m}}[\upsilon;$K,L$]$ on distributions $f$ from the classes $\mathrm{B}^{s \mathtt{m}}_{p q}(\mathbb{T}^m)$ of Nikol'skii–Besov type and $\mathrm{L}^{s \mathtt{m}}_{p q}(\mathbb{T}^m)$ of Lizorkin–Triebel type from finite spectral information about the symbol of the operator and the distribution (finite sets of Fourier coefficients of the symbol and the distribution). We show that the recovery method $\Upsilon_{\Lambda(\gamma, N)}$ constructed and studied in 2018 in the first part of this research is order-optimal (or at least linear order-optimal) in this problem for a number of relations between the parameters of the symbol class, the class of distributions, and the ambient space. Furthermore, the (linear) optimal recovery error has exact order of the corresponding Fourier widths of the classes $\mathrm{B}^{s - \tau \mathtt{m}}_{p q}(\mathbb{T}^m)$ and $\mathrm{L}^{s - \tau \mathtt{m}}_{p q}(\mathbb{T}^m)$, respectively (Theorem 1). Simultaneously, the claim of Theorem 1 from part I of this research is proved under “natural” conditions on the differential parameters $\tau$ of the symbol classes $\widetilde{\Psi}_{\epsilon \theta}^{\tau\mathtt{m}}[\upsilon;$K,L$]$ and $s$ of the spaces $B^{s \mathtt{m}}_{p q}(\mathbb{T}^m)$ of Nikol'skii–Besov type and $L^{s \mathtt{m}}_{p q}(\mathbb{T}^m)$ of Lizorkin–Triebel type. It is also established that the upper estimates in Theorem 1 are order-exact (see Theorem 3).

Keywords: pseudodifferential operator on an m-dimensional torus, class of symbols (of product type), Nikol'skii-Besov / Lizorkin-Triebel space of distributions, optimal recovery of an operator class, error bounds of optimal recovery, Fourier width.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan AP05133257
This work was supported by the Ministry of Education and Science of the Republic of Kazakhstan (grant no. AP05133257).


DOI: https://doi.org/10.21538/0134-4889-2019-25-4-15-30

Full text: PDF file (297 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.95
MSC: 41A45, 42B05, 35S05, 58J40
Received: 09.08.2019
Revised: 18.11.2019
Accepted:25.11.2019

Citation: D. B. Bazarkhanov, “Linear recovery of pseudodifferential operators on classes of smooth functions on an m-dimensional torus. II”, Trudy Inst. Mat. i Mekh. UrO RAN, 25, no. 4, 2019, 15–30

Citation in format AMSBIB
\Bibitem{Baz19}
\by D.~B.~Bazarkhanov
\paper Linear recovery of pseudodifferential operators on classes of smooth functions on an m-dimensional torus. II
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2019
\vol 25
\issue 4
\pages 15--30
\mathnet{http://mi.mathnet.ru/timm1666}
\crossref{https://doi.org/10.21538/0134-4889-2019-25-4-15-30}
\elib{https://elibrary.ru/item.asp?id=41455517}


Linking options:
  • http://mi.mathnet.ru/eng/timm1666
  • http://mi.mathnet.ru/eng/timm/v25/i4/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:53
    Full text:15
    References:9
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021